# SDR AALA20140416009

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 55,396 hours, 7,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 4D INOPERATIVE.  REPLACED LAMP FOR SEAT 4D CEILING EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
